MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6)2017, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded a suspected discrepant results on a (b)(6) year old male patient with altered conditions.There was no additional patient information at the time of this report.The customer states that return product is not available for investigation.Date: method: sample: time: ph: pco2: po2: hco3: be: sat: tco2: lac: (b)(6)2017, i-stat, a, 01:44, 6.99, 41.9, 71, 10.1, -21, 80%, 11, 0.85.(b)(6)2017, i-stat, b, 02:03, 7.38, 41.3, 82, 24.5, -1.0, 96%, 26, 0.81.There are no injuries associated with this event.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 07/07/2017.Retain product was tested and functioning according to specification.Return product was not available for investigation.
 
Event or Problem Description
Na.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6665793
Report Number2245578-2017-00029
Device Sequence Number816644
Product Code CHL
UDI-Device Identifier10054749002266
UDI-Public(01)10054749002266
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Catalogue Number03P85-50
Device Lot NumberD17030A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight85